Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Log canonical threshold and diagonal ideals


Author: Carles Bivià-Ausina
Journal: Proc. Amer. Math. Soc. 145 (2017), 1905-1916
MSC (2010): Primary 13H15; Secondary 32S05, 14B05
DOI: https://doi.org/10.1090/proc/13382
Published electronically: October 31, 2016
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize the ideals $ I$ of $ \mathcal {O}_n$ of finite colength whose integral closure is equal to the integral closure of an ideal generated by pure monomials. This characterization, which is motivated by an inequality proven by Demailly and Pham (2014), is given in terms of the log canonical threshold of $ I$ and the sequence of mixed multiplicities of $ I$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 13H15, 32S05, 14B05

Retrieve articles in all journals with MSC (2010): 13H15, 32S05, 14B05


Additional Information

Carles Bivià-Ausina
Affiliation: Institut Universitari de Matemàtica Pura i Aplicada, Universitat Politècnica de València, Camí de Vera s/n, 46022 València, Spain
Email: carbivia@mat.upv.es

DOI: https://doi.org/10.1090/proc/13382
Received by editor(s): January 18, 2016
Received by editor(s) in revised form: June 29, 2016, and June 30, 2016
Published electronically: October 31, 2016
Communicated by: Lev Borisov
Article copyright: © Copyright 2016 American Mathematical Society